# SDR WRLA2006105

- Difficulty date: November 6, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- Engine: Pwa PW4460
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Bs 765-791
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF WOA ERA 06-05-013R1 (LT SIDE OF FUSELAGE DAMAGED AT FS 765 TO FS 791 STR 38L-39L.) EXA 06-15-013R1 TO INSTALL PERMANENT REPAIR (SECTION 3 OF ERA).  REMOVED TEMPORARY REPAIR AND INSTALLED PERMANENT REPAIR IAW SRM.
